# SDR AALA20100126MIA06

- Difficulty date: January 26, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 38,072 hours, 5,264 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT LEFT NUMBER FOUR DOOR INOPERATIVE.  RESEATED EMERGENCY LIGHT CONNECTOR AT LEFT NUMBER FOUR DOOR.
